Alert archive / Mississippi / Red Flag Warnings in 2010

Red Flag Warning 3, NWS New Orleans, LA

October 4, 20108 counties in Mississippi

NWS New Orleans, LA issued this red flag warning at Oct 4, 2010, 5:19 AM CDT for 8 counties in Mississippi. It took effect at Oct 4, 2010, 7:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 4, 2010, 5:19 AM CDT (10:19 UTC)
In effect from
Oct 4, 2010, 7:00 AM CDT
Expired
Oct 4, 2010, 7:00 PM CDT
In force
12 hr
Issued by
NWS New Orleans, LA

Counties Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2596 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WWUS84 KLIX 041019
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
519 AM CDT MON OCT 4 2010

...A RED FLAG WARNING IS IN EFFECT FROM 7 AM TO 7 PM CDT TODAY FOR
SOUTHERN MISSISSIPPI...
...A FIRE WEATHER WATCH IS IN EFFECT UNTIL 7 AM CDT TODAY FOR
SOUTHERN MISSISSIPPI...
...A FIRE WEATHER WATCH IS IN EFFECT TODAY ACROSS EAST CENTRAL
AND SECTIONS OF SOUTHEAST LOUISIANA...

.A VERY DRY AIRMASS WILL REMAIN OVER THE AREA TODAY. NORTH WINDS
OF 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH ARE POSSIBLE TODAY IN
CONJUNCTION WITH LOW RELATIVE HUMIDITY.

MSZ068>071-077-080>082-042145-
/O.NEW.KLIX.FW.W.0003.101004T1200Z-101005T0000Z/
/O.EXT.KLIX.FW.A.0003.000000T0000Z-101004T1200Z/
WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-
JACKSON-
519 AM CDT MON OCT 4 2010

...FIRE WEATHER WATCH NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT TODAY. A FIRE
WEATHER WATCH IS IN EFFECT UNTIL 7 AM CDT THIS MORNING.

RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 25 TO 30 PERCENT
RANGE THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10 TO 15 MPH
ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

LAZ034>040-046>050-042145-
/O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-
519 AM CDT MON OCT 4 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7PM CDT THIS EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH THIS EVENING. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 25 TO 30 PERCENT
RANGE THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10 TO 15 MPH
ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
719 
WWUS84 KLIX 041640
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1140 AM CDT MON OCT 4 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT TODAY FOR
SOUTHERN MISSISSIPPI...
...A FIRE WEATHER WATCH IS IN EFFECT TODAY ACROSS EAST CENTRAL
AND SECTIONS OF SOUTHEAST LOUISIANA...

.A VERY DRY AIRMASS WILL REMAIN OVER THE AREA TODAY. NORTH WINDS
OF 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH ARE POSSIBLE
TODAY IN CONJUNCTION WITH LOW RELATIVE HUMIDITY.

MSZ068>071-077-080>082-050000-
/O.CON.KLIX.FW.W.0003.000000T0000Z-101005T0000Z/
WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-
JACKSON-
1140 AM CDT MON OCT 4 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...AN OUTDOOR BURN BAN IS IN EFFECT ACROSS AMITE COUNTY...

RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 25 TO 30
PERCENT RANGE THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10
TO 15 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS
STRONGLY DISCOURAGED...AND IS NOW BANNED IN AMITE COUNTY.

&&

$$

LAZ034>040-046>050-050000-
/O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-
1140 AM CDT MON OCT 4 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...AN OUTDOOR BURN BAN IS IN EFFECT FOR THE ENTIRE STATE OF
LOUISIANA AT THIS TIME...

RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 25 TO 30
PERCENT RANGE THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10
TO 15 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. OUTDOOR BURNING IS BANNED UNTIL FARTHER
NOTICE.

&&

$$

22/TD
086 
WWUS84 KLIX 042022
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
322 PM CDT MON OCT 4 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT TODAY FOR
SOUTHERN MISSISSIPPI...
...A FIRE WEATHER WATCH IS IN EFFECT TODAY ACROSS EAST CENTRAL
AND SECTIONS OF SOUTHEAST LOUISIANA...
...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY ACROSS SOUTHERN
MISSISSIPPI AND ALL OF EAST CENTRAL AND SOUTHEAST LOUISIANA...

.A VERY DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH TUESDAY.
NORTH WINDS OF 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH WILL
CONTINUE UNTIL CLOSE TO SUNSET TODAY. WINDS WILL NOT BE QUITE AS
STRONG ON TUESDAY...HOWEVER...THE RELATIVE HUMIDITY WILL BE LOWER. 

MSZ068>071-077-080>082-050430-
/O.NEW.KLIX.FW.A.0004.101005T1500Z-101006T0000Z/
/O.CON.KLIX.FW.W.0003.000000T0000Z-101005T0000Z/
WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-
JACKSON-
322 PM CDT MON OCT 4 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY MORNING
THROUGH EARLY TUESDAY EVENING. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 7 PM CDT THIS EVENING.

RELATIVE HUMIDITY VALUES WILL REMAIN IN THE 25 TO 30 PERCENT
RANGE THE REMAINDER OF THIS AFTERNOON. IN ADDITION...NORTHERLY
WINDS OF 10 TO 15 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH
POSSIBLE UNTIL SHORTLY BEFORE SUNSET. RELATIVE HUMIDITY VALUES
WILL FALL TO 20 TO 25 PERCENT ON TUESDAY WITH NORTH WINDS NEAR 10
MPH WITH GUSTS OVER 15 MPH. RAINFALL IS NOT EXPECTED FOR AT LEAST
THE NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS
STRONGLY DISCOURAGED...AND IS NOW BANNED IN AMITE COUNTY. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS. 

&&

$$

LAZ034>040-046>050-050430-
/O.NEW.KLIX.FW.A.0004.101005T1500Z-101006T0000Z/
/O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-
322 PM CDT MON OCT 4 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY MORNING
THROUGH EARLY TUESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN
EFFECT UNTIL 7 PM CDT THIS EVENING.

RELATIVE HUMIDITY VALUES WILL REMAIN NEAR 30 PERCENT THE
REMAINDER OF THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10
TO 15 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE
UNTIL SHORTLY BEFORE SUNSET. RELATIVE HUMIDITY VALUES WILL FALL TO
20 TO 25 PERCENT ON TUESDAY WITH NORTH WINDS NEAR 10 MPH WITH
GUSTS OVER 15 MPH. THIS WILL CREATE CONDITIONS FAVORABLE FOR RAPID
FIRE GROWTH AND SPREAD. RAINFALL IS NOT EXPECTED FOR AT LEAST THE
NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. OUTDOOR BURNING IS BANNED UNTIL FARTHER
NOTICE ACROSS ALL OF LOUISIANA.

&&

$$

LAZ056>070-050430-
/O.NEW.KLIX.FW.A.0004.101005T1500Z-101006T0000Z/
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-
322 PM CDT MON OCT 4 2010

...FIRE WEATHER WATCH IN EFFECT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY MORNING
THROUGH EARLY TUESDAY EVENING.

RELATIVE HUMIDITY VALUES WILL FALL TO 25 TO 30 PERCENT ON TUESDAY
WITH NORTH WINDS 10 TO 15 MPH WITH OCCASIONAL GUSTS NEAR 20 MPH.
THIS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND
SPREAD. RAINFALL IS NOT EXPECTED FOR AT LEAST THE NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. OUTDOOR BURNING IS BANNED UNTIL FARTHER
NOTICE ACROSS ALL OF LOUISIANA.

&&

$$

22/TD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Oct 4, 3:25 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Oct 4, 3:25 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
325 AM CDT MON OCT 4 2010

.SHORT TERM...
WIND SPEEDS WILL BEGIN TO BACK OFF TODAY. TEMPS WILL STAY VERY
NICE AND COOL FOR THIS TIME OF YEAR AS HIGHS WILL STRUGGLE TO THE
MID 70S. DRY AIR WILL ALLOW STRONG RADIATIONAL COOLING TONIGHT
BACK INTO THE MID 40S NORTH TO MID 50S SOUTH. STRONG CAA EVEN FOR
THIS TIME OF YEAR WILL CONTINUE FOR ANOTHER 24 HOURS THEN THE AIR
MASS WILL SLOWLY MODIFY THE REMAINDER OF THE WEEK. RETURN FLOW
EXPECTED BY THE WEEKEND. FIRE WX AND MARINE HEADLINES WILL BE THE
ONLY ISSUES THROUGH AT LEAST TODAY...THE REST OF THE WEEK LOOKS
PHENOMENAL...ENJOY.

&&

.AVIATION...
VFR CONDITIONS WITH CLEAR SKIES AND EXCELLENT VISIBILITIES WILL
CONTINUE TO PREVAIL AT EACH OF THE TAF SITES THROUGH TONIGHT.
SURFACE WINDS WILL REMAIN OUT THE NORTH. SOME GUSTS UP INTO THE 20
TO 25 KNOT RANGE WILL OCCUR THROUGH ABOUT 15Z AT KNEW.

&&

.MARINE...
NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE COASTAL WATER
THROUGH THE MID MORNING HOURS. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 10 AM CDT TODAY. SMALL CRAFT SHOULD EXERCISE CAUTION
WILL BE HEADLINED FROM 10 AM THROUGH 7 PM FOR THE GULF COASTAL
WATERS. N TO NE WINDS IN THE 15 TO 20 KNOT RANGE WILL PREVAIL TONIGHT
THROUGH WEDNESDAY. WINDS AND SEAS WILL GRADUALLY DIMINISH FOR THE END
OF THE WEEK.

&&

FIRE WEATHER...
A VERY DRY AIR MASS WILL CONTINUE TO BE REINFORCED BY NORTHERLY
WINDS THROUGH THE WEEK. RELATIVE HUMIDITY WILL FALL BELOW 30 PERCENT
ACROSS MUCH OF THE AREA EACH AFTERNOON THROUGH AT LEAST MIDWEEK.
WITH LITTLE TO NO RAINFALL OVER THE PAST FEW WEEKS AND NO
PRECIPITATION FORECAST THROUGH THE PERIOD...FUELS WILL ALSO CONTINUE
TO DRY. THE KEETCH-BYRAM DROUGHT INDEX HAS ALREADY RISEN ABOVE 600
ACROSS NORTHERN SECTIONS OF THE LOCAL FORECAST AREA. THE COMBINATION
OF LOW RELATIVE HUMIDITY...MODERATE WINDS AND DRY FUELS WILL
CONTINUE TO LEAD TO DANGEROUS BURNING CONDITIONS FOR AT LEAST THE
NEXT SEVERAL DAYS.

A RED FLAG WARNING IS IN EFFECT FOR SOUTHERN AND COASTAL
MISSISSIPPI FROM 7AM TO 7PM CDT TODAY WHILE A FIRE WEATHER WATCH IS
IN EFFECT FOR THOSE PORTIONS OF EAST CENTRAL AND SOUTHEAST LOUISIANA
THAT ARE GENERALLY ALONG AND NORTH OF THE INTERSTATE 10/12 CORRIDOR
THROUGH 7 PM CDT TODAY.

ADDITIONALLY...DUE TO THESE DANGEROUS BURNING CONDITIONS...THE
LOUISIANA DEPARTMENT OF AGRICULTURE AND FORESTRY /LDAF/ HAS ISSUED A
STATE-WIDE OUTDOOR BURN BAN WHICH WILL BE IN EFFECT UNTIL FURTHER
NOTICE. FOR MORE INFORMATION...PLEASE REFER TO THE LDAF WEBSITE AT
<WWW.LDAF.STATE.LA.US>.

11

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  43  76  45 /   0   0   0   0
BTR  76  46  78  47 /   0   0   0   0
ASD  74  46  76  47 /   0   0   0   0
MSY  74  56  76  55 /   0   0   0   0
GPT  75  50  76  49 /   0   0   0   0
PQL  74  43  77  46 /   0   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FIRE WEATHER WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...POINTE COUPEE...ST.
     HELENA...ST. TAMMANY...TANGIPAHOA...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...SMALL CRAFT ADVISORY UNTIL 10 AM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FIRE WEATHER WATCH UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     RED FLAG WARNING FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

&&
Hazardous weather outlook, Oct 3, 6:49 PM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
649 PM CDT SUN OCT 3 2010

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-041200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
649 PM CDT SUN OCT 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

FIRE WEATHER...

DANGEROUS BURNING CONDITIONS WILL CONTINUE ACROSS THE REGION WITH
LOW RELATIVE HUMIDITY...MODERATE TO STRONG WINDS AND DRY FUELS. A
FIRE WEATHER WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHEAST
LOUISIANA AND COASTAL MISSISSIPPI. ADDITIONALLY...THE LOUISIANA
DEPARTMENT OF AGRICULTURE AND FORESTRY HAS ISSUED A STATE WIDE
BURN BAN IN EFFECT UNTIL FURTHER NOTICE.

MARINE...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS AND TIDAL
LAKES THROUGH 10 AM CDT MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FIRE WEATHER WATCH WILL REMAIN IN EFFECT THROUGH 7 PM CDT MONDAY
FOR SOUTHERN AND COASTAL MISSISSIPPI AND PORTIONS OF SOUTHEAST
LOUISIANA...ALONG AND NORTH OF THE INTERSTATE 10 AND 12 CORRIDORS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KW

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 3:22 PM CDTFire Weather WatchLIXAmite, Hancock, Harrison, Jackson, Pearl River, Pike and 2 more28 hr

Nearby

Red Flag Warnings in Mississippi, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.